Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

I really need a vacation - Must vent . Grrrrrrr

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » The DU Lounge Donate to DU
 
BelleCarolinaPeridot Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 01:25 AM
Original message
I really need a vacation - Must vent . Grrrrrrr
Edited on Fri Mar-10-06 01:27 AM by CarolinaPeridot
I have been on Paxil for the past 2 weeks now . Its working but every now and then , this medicine completely messes up my body . I take the pill every night around the same time . But ever since I took it tonight , my heart has been racing - beating so fast that I feel like I am about to pass out . And I have been mean for no reason , incoherent talking BS for no reason - I hate feeling like this . I am so aggravated right now and I don't know why - I have set myself back 2 weeks - I hate mood swings ! I was doing so good . Oh well - must start again ...

Plus I have been having a very sucky week at work - because the powers that be continue to make the wrong decisions regarding work , I have had to do triple duty helping out another department . And this department is very un-appreciative of the work that it has received during the past week . So I don't care what my job says , I am calling in tomorrow . The weather is warm , the ACC is in town - I am taking a day . End of vent ...

PS : People suck !

Ok I am done .
Printer Friendly | Permalink |  | Top
In_The_Wind Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 02:51 AM
Response to Original message
1. I suggest you give your doctor a call, CarolinaPeridot.
He/she may need to change your medication in some way. http://www.paxil.com /

:loveya:
Printer Friendly | Permalink |  | Top
 
BelleCarolinaPeridot Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 03:24 AM
Response to Reply #1
2. Thank you ...
Edited on Fri Mar-10-06 03:25 AM by CarolinaPeridot
This is the second time that this has happened . And I still can't sleep .
Printer Friendly | Permalink |  | Top
 
In_The_Wind Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 03:34 AM
Response to Reply #2
3. Try eating a little something.
Your body may be craving comfort food as a result of the medication.
Printer Friendly | Permalink |  | Top
 
BelleCarolinaPeridot Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 03:56 AM
Response to Reply #3
5. You know what ...
Edited on Fri Mar-10-06 03:57 AM by CarolinaPeridot
you are right . I cheated at lunch/dinner . All I had was a small portion of beef Ravioli .I always get cranky when I don't eat enough but - you want to know what it really is ? My heart (love heart) is starting to beat again and I am trying to stop it because as soon as I was at the point of moving on , cupid tries to shoot me again towards the same person . And although that person was being nice to me , I want to be nice back but its so easy for me to be mean and I say the wrong things and tonight was the night that I did that . Although I should not beat myself up for being mean , because this person does not deserve my kindness - whenever I have to exort to anger , I feel bad - its not like me to be mean to people . So in a way I am asking God to forgive me for the words I said because at the time I was only hurting ...
Printer Friendly | Permalink |  | Top
 
SeattleGirl Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 03:53 AM
Response to Original message
4. Sometimes meds for psych/mental health conditions take awhile
to figure out the right doseage. Your doc may need to tinker with it a bit. I agree with Joani. Call your doc. And good thoughts and prayers to you. I know you've been through a rough patch lately.

Printer Friendly | Permalink |  | Top
 
Orsino Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 07:37 AM
Response to Original message
6. Can you take your meds at a different time?
That might help you sleep, at least.

Please talk to your doctor about those side effects, though.
Printer Friendly | Permalink |  | Top
 
DawgHouse Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 07:54 AM
Response to Original message
7. Maybe your doctor should adjust your dosage.
Either way, you really should call your doctor. I used to take paxil and it killed my short term memory after about four months. So much so that other people started commenting on it! I wasn't smart enough to go to the doctor, I just tried to quit it cold turkey, which I do not advise!
Printer Friendly | Permalink |  | Top
 
BelleCarolinaPeridot Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 07:58 AM
Response to Reply #7
8. Its 9 am almost - and I am still wide awake .
I thought these pills were working but I hate feeling like this . My doctor is not in right now but I left her a message to call me ASAP . I am afraid to sleep my heart is beating so fast .
Printer Friendly | Permalink |  | Top
 
DawgHouse Donating Member (1000+ posts) Send PM | Profile | Ignore Fri Mar-10-06 08:20 AM
Response to Reply #8
9. That is not good!
I hope you can either get the dosage adjusted or switch to something else. Don't give up!
Printer Friendly | Permalink |  | Top
 
DU AdBot (1000+ posts) Click to send private message to this author Click to view 
this author's profile Click to add 
this author to your buddy list Click to add 
this author to your Ignore list Tue Oct 21st 2014, 05:25 AM
Response to Original message
Advertisements [?]
 Top

Home » Discuss » The DU Lounge Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC